# SDR AWXA0001951

- Difficulty date: July 9, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Chord
- Part number: 65C8073525
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON AFT CARGO DOOR LOWER AFT CORNER, LOWER WEB TO SKIN ATTACH ANGLE, CRACK, LOCATED BETWEEN TWO AFT RIVETS WEB.  AFT LOWER WEB T-CHORD REPAIRED PER SB 737-52A1079/DRW 65 C25 180 + SRM 51-40-02 PG 4.
